Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
15 p, 436.8 KB Centers of quasi-homogeneous polynomial differential equations of degree three / Aziz, Waleed (Salahaddin University–Hawler(Iraq). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We characterize the centers of the quasi–homogeneous planar polynomial differential systems of degree three. Such systems do not admit isochronous centers. At most one limit cycle can bifurcate from the periodic orbits of a center of a cubic homogeneous polynomial system using the averaging theory of first order.
2014 - 10.1016/j.aim.2013.12.006
Advances in Mathematics, Vol. 254 (2014) , p. 233-250  
2.
12 p, 367.5 KB On the integrability of some three-dimensional Lotka-Volterra equations with rank-1 resonances / Aziz, Waleed (University of Salahaddin. Department of Mathematics) ; Christopher, Colin (Plymouth University. School of Computing and Mathematics)
We investigate the local integrability in C3 of some three-dimensional Lotka–Volterra equations at the origin with (p : q : r)-resonance, x˙ = P = x(p + ax + by + cz), y˙ = Q = y(q + dx + ey + fz), z˙ = R = z(r + gx + hy + kz). [...]
2014 - 10.5565/PUBLMAT_Extra14_02
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 37-48  

Vea también: autores con nombres similares
3 Aziz, Waleed
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.